Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

I got a black mark on my face, how to get rid of it ?

sir I got a black mark on my face .so i tried to remove it. it become a wound so i put a betadine but it becomes dark patch. please suggest me how to remove it ?
Asked On : Tue, 11 Jan 2011
Answers:  1 Views:  654
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HealthcareMagic forum,
Kiran what you have got now is called a post inflammatory patch.If its hurting you then take an antibiotic like azithromycin (500mg) once daily for 3 days.Apply soframycin cream over the wound for 7 days and a good sunscreen all over the face daily.Protection from direct sunlight is a must.Gradually after few days you would see either a dark patch or a pink patch which would gradually fade with time .If the patch is dark and doesn't go by itself then apply hydroquinone cream(HYDE) (2%) over the patch when it is dry.
Take care,
Answered: Thu, 13 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor